Patient : I was diagnosed with Allergic Rhinitis about a year ago, I had begun suffering from headaches and dizziness so my doctor diagnosed me, I have been on Fluticasone Propionate on and off. Then I had sinus infections that lead to ear infections, was prescribed with Cipro, Prednisone, and Actifed I did good for about five days of treatment but I noticed that when I stopped taking the Prednisone my dizziness and headaches came back. I finished my Antibiotic treatment but I am still having balance problems and headaches. I am now taking Fluticasone again. I cant afford to go to the doctor again since now I dont have any Insurance. Please help I am tired of feeling this way. My question is do my symptoms sound like Allergy problems to you?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.